MAUDE Adverse Event Report: TERUMO BCT SPECTRA OPTIA; SPECTRA OPTIA IDL SET

TERUMO BCT SPECTRA OPTIA; SPECTRA OPTIA IDL SET
Catalog Number 4103101
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Itching Sensation (1943); Wheal(s) (2241); Urticaria (2278)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process, a follow-up report will be provided.
 
Event or Problem Description
The customer stated that during a collection, the patient developed itching approximately one hour after the start of the procedure, and wheals appeared about two hours after start.As a result, the procedure was discontinued.Patient information and outcome are unknown at this time.The customer reported medical intervention but it is unknown what was required.Terumo bct is awaiting return of the collection set for evaluation.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in a2, a3a, a4, b5, b6, b7, h6 and h11.The run data file (rdf) was analyzed for this event.There were no signals to indicate the device contributed to the adverse patient reactions reported.No definitive root cause for the reported adverse patient reactions could be identified from the dlog associated with this procedure.Per the customer, as g-csf was administered as daily filgrastim rather than pegfilgrastim (g-csf), the possibility that the symptoms were influenced by the g-csf administered on that day cannot be excluded.Overall, the customer believes the evidence is considered insufficient to definitively attribute the event to an eog allergy.Investigation is in process, a follow-up report will be provided.
 
Event or Problem Description
The customer stated that during a collection, the patient developed itching approximately one hour after the start of the procedure, and wheals appeared about two hours after start.As a result, the procedure was discontinued.Following administration of solu-cortef and polaramine, the skin rash gradually improved.Thereafter, no additional anti-allergic agents were administered, and no recurrence was observed.Patient id is not available at this time.Terumo bct is awaiting return of the collection set for evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in g.1, h.6 and h.11.Investigation: the run data file (rdf) was analyzed for this event.There were no signals to indicate the device contributed to the adverse patient reactions reported.No definitive root cause for the reported adverse patient reactions could be identified from the dlog associated with this procedure.Per the customer, as g-csf was administered as daily filgrastim rather than pegfilgrastim (g-csf), the possibility that the symptoms were influenced by the g-csf administered on that day cannot be excluded.Overall, the customer believes the evidence is considered insufficient to definitively attribute the event to an eog allergy.A review of the device history record (dhr) for this lot showed no irregularities during manufacturing that were relevant to this issue.Investigation is in process, a follow-up report will be provided.

Brand Name
SPECTRA OPTIA
Common Device Name
SPECTRA OPTIA IDL SET
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
verenia oliver
10810 w. collins ave
lakewood, CO 80215
MDR Report Key24769233
Report Number1722028-2026-00051
Device Sequence Number13336984
Product Code LKN
UDI-Device Identifier05020583103108
UDI-Public05020583103108
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number4103101
Device Lot Number2508256241
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/08/2026
04/28/2026
06/02/2026
07/01/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date04/27/2026
05/21/2026
06/15/2026
07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexMale
Patient Weight72 KG